RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 73–88 (Mi dm644)  

Coding of stochastic context-free languages with unique derivation

L. P. Zhil'tsova


Full text: PDF file (1552 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:6, 543–559

Bibliographic databases:
UDC: 519.12
Received: 03.10.1992

Citation: L. P. Zhil'tsova, “Coding of stochastic context-free languages with unique derivation”, Diskr. Mat., 6:3 (1994), 73–88; Discrete Math. Appl., 4:6 (1994), 543–559

Citation in format AMSBIB
\Bibitem{Zhi94}
\by L.~P.~Zhil'tsova
\paper Coding of stochastic context-free languages with unique derivation
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 73--88
\mathnet{http://mi.mathnet.ru/dm644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310903}
\zmath{https://zbmath.org/?q=an:0836.94014}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 6
\pages 543--559


Linking options:
  • http://mi.mathnet.ru/eng/dm644
  • http://mi.mathnet.ru/eng/dm/v6/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:210
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020